# SDR REXA201000178

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 21,888 hours, 18,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R12074
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE LEFT WING LEADING EDGE SKIN AT WS 387.  THE DENT HAS A LENGTH OF 1.4 INCHES, WIDTH OF 0.58 INCH AND A MAXIMUM DEPTH OF 0.065 INCH.  TEMPORARY REPAIR FOLLOWING EDDY CURRENT INSPECTION WITH FLY ON FOR 600 FH WITHIN WHICH TIME A PERMANENT REPAIR MUST BE MADE IAW EA 5-2010-198.
